# SDR REXA2018062760538

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 21,410 hours, 21,453 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

APU HAD AN UNCOMMANDED SHUTDOWN ON THE GROUND & DURING FLIGHT.  NO ASSOCIATED CAUTIONS OR WARNING MESSAGES.  VIBRATION FELT AT AROUND 90% RPM DURING START OF APU, JET FUEL ODOR IN THE COCKPIT AFTER SHUTDOWN DURING FLIGHT.  OPS CHECKED THE APU WAS SATISFACTORY IAW AMM 49-10-00.  NO FURTHER DEFECTS NOTED.
